# SDR CA120319004

- Difficulty date: March 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 8,287 hours
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 202007
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOLOR ON BOLT AND BUSHING FOUND ON ROUTINE INSPECTION.  FURTHER INSPECTION OUTSIDE THE SCOPE OF ORIGINAL INSPECTION REVEALED CORROSION ON PRESSED FIT BUSHING. THE CORROSION HAD GONE THROUGH THE BUSHING AND MADE A VISABLE HOLE. CORROSION WAS ALSO IDENTIFIED IN THE BORE OF THE DRIVER LINK ARM. THE BUSHING AND THE DRIVER LINK WERE REPLACED WITH NEW PARTS.
